Zavisnost rešenja diferencijalne jednačine od početnih uslova
Nastava matematike, LIV (2009) no. 2-3, p. 31 Cet article a éte moissonné depuis la source eLibrary of Mathematical Institute of the Serbian Academy of Sciences and Arts

Voir la notice de l'article

Basic results about dependence of solutions of differential equations on initial data are presented and proved.
Classification : 1AMS97I70 2ZDMI75
Keywords: Differential equation, Initial problem.
@article{NM_2009_LIV_2-3_a5,
     author = {Vladimir Jankovi\'c},
     title = {Zavisnost re\v{s}enja diferencijalne jedna\v{c}ine od po\v{c}etnih uslova},
     journal = {Nastava matematike},
     pages = {31 },
     year = {2009},
     volume = {LIV},
     number = {2-3},
     language = {en},
     url = {http://geodesic.mathdoc.fr/item/NM_2009_LIV_2-3_a5/}
}
TY  - JOUR
AU  - Vladimir Janković
TI  - Zavisnost rešenja diferencijalne jednačine od početnih uslova
JO  - Nastava matematike
PY  - 2009
SP  - 31 
VL  - LIV
IS  - 2-3
UR  - http://geodesic.mathdoc.fr/item/NM_2009_LIV_2-3_a5/
LA  - en
ID  - NM_2009_LIV_2-3_a5
ER  - 
%0 Journal Article
%A Vladimir Janković
%T Zavisnost rešenja diferencijalne jednačine od početnih uslova
%J Nastava matematike
%D 2009
%P 31 
%V LIV
%N 2-3
%U http://geodesic.mathdoc.fr/item/NM_2009_LIV_2-3_a5/
%G en
%F NM_2009_LIV_2-3_a5
Vladimir Janković. Zavisnost rešenja diferencijalne jednačine od početnih uslova. Nastava matematike, LIV (2009) no. 2-3, p. 31 . http://geodesic.mathdoc.fr/item/NM_2009_LIV_2-3_a5/